Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i2.10
pages 1-12

On One Method of Successive Construction of Orthogonal Transformation Matrices

Olga F. Garashchenko
Kiev National Taras Shevchenko University, Kiev, Ukraine
Nikolay Fedorovich Kirichenko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

SINOPSIS

The problem formulation of orthogonal transformation matrices construction is given. The method of their generation is developed. The method is based on a vector product notion and its extension on many-dimensional spaces. The recurrent formulae of computation of the indicated transformations are derived.


Articles with similar content:

A STOCHASTIC FINITE-ELEMENT METHOD FOR TRANSFORMED NORMAL RANDOM PARAMETER FIELDS
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 3
Carsten Proppe
Wavelet Transforms with a Compact Carrier on the Basis of Spline Wavelets
Telecommunications and Radio Engineering, Vol.66, 2007, issue 6
A. D. Kukharev, V. G. Yakovlev, Yu. S. Evstifeev
STOCHASTIC DYNAMIC RESPONSE ANALYSIS OF NONLINEAR STRUCTURES WITH GENERAL NONUNIFORM RANDOM PARAMETERS BY MINIMIZING GL2-DISCREPANCY
International Journal for Multiscale Computational Engineering, Vol.14, 2016, issue 3
Jianbing Chen, Pengyan Song, Xiaodan Ren
A METRIC ON UNCERTAIN VARIABLES
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 3
Yuanguo Zhu, Tingqing Ye
Method of Generalized Coordinates in Problems of Dynamics of Mechanical Objects Under Uncertainty
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir Antonovich Stoyan